# SDR V0XR2013091000237

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 21,000 hours, 14,358 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: SH670365059
- Condition: Cut
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY ESCAPE EXIT DOOR SEAL CUT BEYOND LIMITS.  R & R SEAL IAW AMM 52-21-07.
